# SDR 06FDEA0512

- Difficulty date: February 3, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 60,443 hours, 27,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING O/B FLAP UPPER SKIN CRACKED.    PERFORMED HEFC IAW DC10 NDT SPM 06-10-01. 601. REMOVED DAMAGED AREA IAW DC10-10   SRM 57-10-00 VOL I FIG 85. FAB DOUBLER & FILLER IAW DC10-10 SRM 57-10-00 VOLI FIG 85.   ALODINED & PRIMED IAW DC10-10 SRM 51-21-01 VOLII PG 21 & PG 25 AND INSTALLED   DOUBLER & FILLER IAW DC10-10 SRM 57-10-00 VOLI FIG 85 & DC10-10 SRM 51-53-02 VOLII PG 3.
